Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 50, Number 10
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 50, Number 10 (1944)
PDF
Bull. Amer. Math. Soc. 50 (1944)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 50, Number 10 (1944)
PDF
Bull. Amer. Math. Soc. 50 (1944)
The compactness of the Riemann manifold of an abstract field of algebraic functions
Oscar Zariski PDF
Bull. Amer. Math. Soc. 50 (1944), 683-691
The completion of a theorem of Kantor
Gerald B. Huff PDF
Bull. Amer. Math. Soc. 50 (1944), 692-696
Conjugate nets in asymptotic parameters
Janet MacDonald PDF
Bull. Amer. Math. Soc. 50 (1944), 697-709
Contractions in non-Euclidean spaces
F. A. Valentine PDF
Bull. Amer. Math. Soc. 50 (1944), 710-713
A generalization of Moore’s theorem on simple triods
Gail S. Young Jr. PDF
Bull. Amer. Math. Soc. 50 (1944), 714
On rotation groups of plane continuous curves under pointwise periodic homeomorphisms
Dick Wick Hall PDF
Bull. Amer. Math. Soc. 50 (1944), 715-718
Equivalence of a problem in measure theory to a problem in the theory of Vector Lattices
George W. Mackey PDF
Bull. Amer. Math. Soc. 50 (1944), 719-722
The role of internal families in measure theory
Anthony P. Morse PDF
Bull. Amer. Math. Soc. 50 (1944), 723-728
On linear equations in Hilbert space
L. W. Cohen PDF
Bull. Amer. Math. Soc. 50 (1944), 729-733
A note on an inequality of E. Schmidt
Richard Bellman PDF
Bull. Amer. Math. Soc. 50 (1944), 734-736
Transcendence of certain continued fractions
G. Cuthbert Webber PDF
Bull. Amer. Math. Soc. 50 (1944), 736-740
A note on a theorem of Hardy on Fourier constants
Richard Bellman PDF
Bull. Amer. Math. Soc. 50 (1944), 741-744
Some integral relations
H. Bateman PDF
Bull. Amer. Math. Soc. 50 (1944), 745-749
Two properties of the function $\cos x$
Herbert E. Robbins PDF
Bull. Amer. Math. Soc. 50 (1944), 750-752
On some special diophantine equations
E. Rosenthall PDF
Bull. Amer. Math. Soc. 50 (1944), 753-758
A note on chain conditions in nilpotent rings and groups
S. A. Jennings PDF
Bull. Amer. Math. Soc. 50 (1944), 759-763
Subdirect unions in universal algebra
Garrett Birkhoff PDF
Bull. Amer. Math. Soc. 50 (1944), 764-768
Simple quasigroups
R. H. Bruck PDF
Bull. Amer. Math. Soc. 50 (1944), 769-781
An application of lattice theory to quasigroups
M. F. Smiley PDF
Bull. Amer. Math. Soc. 50 (1944), 782-786
Two element generation of a separable algebra
A. A. Albert PDF
Bull. Amer. Math. Soc. 50 (1944), 786-788
Limits for the characteristic roots of a matrix
A. B. Farnell PDF
Bull. Amer. Math. Soc. 50 (1944), 789-794